MathSciNet Relay Station
MathSciNet bibliographic data
MR1817715 11G50 (11J99 11R47)
Amoroso, Francesco; Zannier, Umberto A relative Dobrowolski lower bound over abelian extensions. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 29 (2000), no. 3, 711–727.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement